# SDR RAIA00401001

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145021
- Aircraft time: 9,972 hours, 9,140 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Mlgeu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5621-STL- LANDING GEAR AIR GROUND FAIL MESSAGE. MAINTENANCE CLEANED ELECTRICAL CONNECTOR ON LANDING GEAR ELECTRONIC UNIT.
